# SDR CA111206001

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 11,281 hours
- Engine: Lyc LO360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, WE NOTICED A SMALL BLACK LINE ON FRONT RT CASE, AFTER THE AFFECTED AREA WE FOUND THAT THE LINE HAD DISAPPEARED.  AFTER RUN-UP WE NOTICED THAT THERE WAS STILL A LITTLE BIT OF SEEPAGE ON THE CRANKCASE.  ENGINE WAS REMOVED AND SENT TO THE ENGINE O/H SHOP AND THEY CONFIRMED THAT THE CRANKCASE WAS CRACKED.
